# SDR 0501726301

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,037 hours, 9,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED IN DTW, TWO RIGHT AFT LOWER EXTERIOR LIGHTS WERE OUT.  DTW MAINTENANCE REMOVED AND REPLACED R3 OVERHEAD POWER SUPPLY.  OPS CHECKED GOOD AND RETURNED TO SERVICE.
